# SDR AALA202411049367

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,209 hours, 18,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT AFT FLIGHT ATTENDANT POSITION IS BLINKING RED. REPLACED FLASHLIGHT AT AFT FLIGHT ATTENDENT POSITION LEFT SIDE.
